# SDR SWAA2024011540601

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 50,465 hours, 34,244 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL AFTER SELECTING FLAPS 10 FROM FLAPS 5 FLAPS SPLIT-LEFT INDICATED 6 RIGHT =8 LANDED FLAPS 5 POSITION-AFTER LANDING FLAPS INDICATED 5;PSEU LIGHT AFTER LANDING 27-52261<[01] REMOVED AND REPLACED R/H FLAP POSITION TRANSMITTER PER AMM 27-58-01 OPS CHECK GOOD
